# SDR 2005UALA00703

- Difficulty date: July 23, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 44,157 hours, 30,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR DOOR HANDLE RAISES IN SLIPSTREAM AND PARTIALLY ROTATES NO SPRING IN DOOR HANDLE, HANDLE HAS NO RESISTANCE WHEN PULLING OUT OR PUTTING BACK.  SECURED EXTERNAL HANDLE, REPLACED GUIDE ARM, ADJUSTED STOP PIN.
